MAUDE Adverse Event Report: ARTHREX, INC. BC ACHILLES SPDBRG W/ FT CC, 3.9 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BC ACHILLES SPDBRG W/ FT CC, 3.9 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BC ACHILLES SPDBRG W/ FT CC, 3.9 MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/26/2023, it was reported by a sales representative via phone that an ar-9928bc-cp speedbridge kit needle popped off of the suture application before passing.This was discovered during use in a case with no patient effect.Delay less than 15 minutes.Case completed using free needle.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive forces during use.

Brand Name
BC ACHILLES SPDBRG W/ FT CC, 3.9 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18531994
Report Number1220246-2024-00380
Device Sequence Number6545070
Product Code HWC
UDI-Device Identifier00888867389496
UDI-Public00888867389496
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC ACHILLES SPDBRG W/ FT CC, 3.9 MM
Device Catalogue NumberAR-9928BC-CP
Device Lot Number15148792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown